Carlo Morpurgo
Professor
121 Mathematical Sciences Building
573-882-6873

Education

1986 B.S., Universita' di Milano, Italy, Mathematics

1993 Ph.D., Washington University, Mathematics

MathSciNet Links

authored by Carlo Morpurgo

Select Publications

L. Fontana, C. Morpurgo, Sharp Adams and Moser-Trudinger inequalities on  R^n and other spaces of infinite measure, preprint (2015), 56 pages, submitted, arXiv:1504.04678.

L. Fontana, C. Morpurgo, Optimal limiting embeddings for ∆−reduced Sobolev spaces in L1, Ann. Inst. H. Poincare' Anal. Non Lineaire, 31 (2014), 217-230, arXiv:1202.1133.

T. P. Branson, L. Fontana, C. Morpurgo, Moser-Trudinger and Beckner-Onofri’s inequalities on the CR sphere, Annals of Math., 177 (2013), 1-52, arXiv:0712.3905.

L. Fontana, C. Morpurgo, Sharp Moser-Trudinger inequalities for the Laplacian without boundary conditions, J. Funct. Anal. 262 (2012) 2231-2271, arXiv:1102.1924

L. Fontana, C. Morpurgo, Adams inequalities on measure spaces, Adv. Math., 226 (2011), 5066-5119, arXiv:0906.5103.

L. Colzani, E. Laeng, C. Morpurgo, A rearrangement inequality, and the norm of the Hardy-Littlewood maximal operator on Lorenz and Marcinkiewicz spaces, J. London Math. Soc., 77 (2008), 349-362.

C. Morpurgo, Sharp inequalities for functional integrals and traces of conformally invariant operators, Duke Math. J., 114 (2002), 477-553.

C. Morpurgo, Extremals of some uncertainty inequalities, Bull. London Math. Soc., 33 (2001), 52-58.